# SDR ASAA2023020141777

- Difficulty date: February 1, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 32,320 hours, 10,225 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Regulator
- Part number: 1074847
- Part serial: 5447
- Condition: Inoperative
- Location: #2 Engine
- Part time: 72,946 hours, 26,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ASA T/C 1940834 #2 ENG HSR FOUND INOP. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HSR REF B737-900 AMM 36-11-07.
